A 42-year-old member asked:
can i take ibuprofen if i have hives?
2 doctor answers
Dr. Andrew Murphy answered
28 years experience Allergy and Immunology
Possibly: Assuming one is not allergic to nor is Ibuprofen or other medicines in this class a cause of one's hives then it probably is fine. However, there it is possible for individuals with hives to take Ibuprofen and despite not being allergic to Ibuprofen their hives can worsen.
Answered on Jun 25, 2014
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Unless you are specifically allergic to ibuprofen, the answer is yes. Although NSAID was once verboten for people with hives or swelling of any cause, this has been found to be more a myth than fact.
Answered on Jan 29, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!